J Korean Soc Biol Psychiatry.  1999 Jul;6(1):135-141.

A Case of Convulsive Seizure Development Induced by Clozapine

Abstract

The authors described a case of male schizophrenia who developed myoclonic jerk repeatedly and one episode of convulsive seizure during the treatment of clozapine. According to literatures and reported cases, myoclonic jerks induced in a small amount of clozapine may precede and predict the development of a convulsive seizure. Therefore clinicians have to pay attention to the development of a myoclonic jerk during the administration of clozapine. They may decrease the dosage of clozapine step by step at first in the convulsive state, and observe EEG changes of patients frequently.


MeSH Terms

Clozapine*
Electroencephalography
Humans
Male
Myoclonus
Schizophrenia
Seizures*
Clozapine
Full Text Links
  • JKJBP
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error